# SDR COMA0360517

- Difficulty date: November 27, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 23,339 hours, 22,430 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AIR917103
- Part serial: LK9301760
- Condition: Faulty
- Location: Nlg
- Part time: 23,327 hours, 22,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5745 AFTER TAKEOFF AND GEAR RETRACTION RECEIVED A NLG DISAGREE CAUTION WITH A NOSE GEAR DOOR OPEN MESSAGE.  AIRCRAFT RETURNED TO DEPARTING CITY (CVG).  REPLACED THE NLG DOOR ACTUATOR.
